# SDR SWAA2022053100100

- Difficulty date: April 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55062
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM HAS SPOT OF CORROSION IN FRONT TO R2 DOOR STA 986.5. / REMOVED CORROSION AT FLOOR SUPPORT BEAM IN FRONT TO R2 DOOR STA 986.5 RBL45 IAW B737-700 SRM 51-10-02-0G-0. MATERIAL REMAINING 0.082 FOUND OUT OF LIMITS IAW B737-700 SRM 53-70-51-1A-1 FIG. 103 A-A. FINAL TRIM OUT OF UPPER FLANGE AT FLOOR BEAM STA. 986.5 FROM LBL 7.90; TO RBL 68 PER REF. 737 SRM 53-70-51-2R-4; REMOVED INTERCOSTAL FOR ACCESS TO REPAIR FLOOR BEAM BETWEEN STA 986.5 AND STA 1006 RBL 7.5' IAW B737-700 SRM 51-40-02-0G-0. INSTALLED RIVET DOUBLE FLUSH TO PLUG INITIAL TOOLING HOLE; PER REF 737 SRM 53-70-51-2R-4 PERFORMED COUNTERSINK INSP ON ALL EXISTING COUNTERSUNK HOLES IAW B737 NDT P6 53-30-00 PROC.3; NO CRACKS ACCOMPLISHED FLAP PEEN ON THE CUT EDGE PER REF. SOPM 20-10-03; PERFORMED ROUGHNESS SURFACE OF 63 MICRO FINISH; PER REF 737 SRM 51-20-13-0G-0. LOCATED AND DRILLED NEW T CHORD SECTION FROM LBL 7.93 TO RBL 68 PER REF 737-700 SRM 51-40-05-0G-0
